MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH 2 PORTS

THE METRIX COMPANY SECURE; EMPTY EVA CONTAINER WITH 2 PORTS
Model Number 66041
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that 15 samples of product were identified leaking during the filling process at the pharmacy.Product identified leaking by the pharmacy was embossed with identification indicating the product was manufactured on cavity 6 from the manufacturing environment.Samples from the impacted lot were returned for evaluation and leaking product manufactured on cavity 6 was confirmed.The manufacturing environment was evaluated, and a tooling maintenance issue was identified.There was no report of patient involvement or injury related to this event.The investigation is ongoing.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The customer stated "it appears that the bag itself isn't sealed to the port in some cases.One other interesting thing that we have noticed - all the bags that are leaking have a small number 6 imprinted on the bag itself".15 samples were identified for leaking by the pharmacy during the compounding process.There was no patient involvement for this event.Samples from within the lot were returned for investigation.No additional information is available at this time.

Brand Name
SECURE
Common Device Name
EMPTY EVA CONTAINER WITH 2 PORTS
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002 4704
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key20360443
Report Number1937141-2024-00010
Device Sequence Number20625843
Product Code KPE
UDI-Device Identifier50812496011553
UDI-Public50812496011553
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Pharmacist
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66041
Device Catalogue Number66041
Device Lot NumberA8386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown